# SDR SIMA200133601

- Difficulty date: December 2, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19428
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - FLT 3912 - FIRST OFFICER REPORTED THE EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT ILLUMINATES FOR APPROXIMATELY 20 SECONDS AND THEN GOES OUT.  THIS IS A REPEAT WRITE UP AND APPEARS TO BE INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT 21LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
